MathSciNet Relay Station
MathSciNet bibliographic data
MR2489400 15A48 (15A24 15A57)
Lim, Yongdo Solving the nonlinear matrix equation $X=Q+\sum^m_{i=1}M_iX^{\delta_i}M_i^*$ via a contraction principle. Linear Algebra Appl. 430 (2009), no. 4, 1380–1383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement